# SDR DL76G990040

- Difficulty date: January 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N153DL
- Make and model: Boeing 767-3P6
- Aircraft serial: 24985
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Delaminated
- Location: Nr 3 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE UPPER SKIN OF THE NR 3 SLAT T/E WEDGE WAS FOUND WITH A 6 X 13.5 DELAMINATED REPAIR.  THE REPAIR WAS REMOVED, ALL DELAMINATION TO THE SKIN TRIMMED AWAY AND THEN REPAIRED PER B767 SRM 57-43-02.  THE REPAIR WAS DOCUMENTED PER ER/A      366432-14.
